# SDR F3LA200700076

- Difficulty date: March 30, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- Engine: Ge CF7002D2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED INTERNAL CASTING AND THROUGH PIN BUSHING ON NLG UPPER TORSION LINK LUG CORRODED.  REMOVED CORROSION AT UPPER TORSION LINK. TREATED, CAD PLATED AND REINSTALLED BUSHINGS IAW EA A9-32R-11842.
